TITLE

Plasma response to nonlinear time-periodic electric fields in one dimension

AUTHOR(S)
Shah, Kushal
PUB. DATE
November 2010
SOURCE
Physics of Plasmas;Nov2010, Vol. 17 Issue 11, p112301
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Plasma response to spatially nonuniform time-periodic electric fields is of importance in many applications. For the case of a spatially linear monochromatic electric field in Paul traps, exact analytic expressions for the time-dependent plasma distribution function have been recently obtained [K. Shah and H. S. Ramachandran, Phys. Plasmas 15, 062303 (2008)]. In this paper, the problem of plasma response to a one-dimensional time-periodic electric field with a general spatial dependence is considered and analytic expressions for the time-averaged plasma distribution function and density are derived by solving the Vlasov equation under two limiting cases of high and low frequencies. Under this approximation, it is shown that the time-averaged plasma density is a function of the square of the oscillatory electric potential.
ACCESSION #
55509526

 

Related Articles

  • On explicit multi-revolution Runge–Kutta schemes. M. Calvo; J. Montijano; L. Rández // Advances in Computational Mathematics;Jan2007, Vol. 26 Issue 1-3, p105 

    Abstract??In this paper, by using the theory of Butcher series, a general expression of the order conditions on the coefficients of a multi-revolution Runge?Kutta method is derived. A complete study of explicit multi-revolution Runge?Kutta methods of order four with four stages is given. Also,...

  • Oscillation of neutral differential equations with distributed deviating arguments. Candan, T.; Karpuz, B.; Öcalan, Ö. // Journal of Mathematical Sciences;Dec2012, Vol. 187 Issue 4, p444 

    We study the oscillatory nature of all solutions of a class of neutral differential equations with distributed deviating arguments. Some examples are also included to show the applicability of the results.

  • Inverse spectral reconstruction problem for the convolution operator perturbed by a one-dimensional operator. Buterin, S. // Mathematical Notes;Nov/Dec2006, Vol. 80 Issue 5/6, p631 

    We consider a one-dimensional perturbation of the convolution operator. We study the inverse reconstruction problem for the convolution component using the characteristic numbers under the assumption that the perturbation summand is known a priori. The problem is reduced to the solution of the...

  • THE STATIONARY PROBABILITY DENSITY OF A CLASS OF BOUNDED MARKOV PROCESSES.  // Advances in Applied Probability;Dec2010, Vol. 42 Issue 4, p986 

    No abstract available.

  • THE JOINT LAPLACE TRANSFORMS FOR DIFFUSION OCCUPATION TIMES. BIN LI; XIAOWEN ZHOU // Advances in Applied Probability;Dec2013, Vol. 45 Issue 4, p1049 

    In this paper we adopt the perturbation approach of Landriault, Renaud and Zhou (2011) to find expressions for the joint Laplace transforms of occupation times for time-homogeneous diffusion processes. The expressions are in terms of solutions to the associated differential equations. These...

  • Availability of k-out-of-n: F Secondary Subsystem with General Repair Time Distribution. Mishra, A.; Jain, M. // International Journal of Engineering (1025-2495);Jul2013, Vol. 26 Issue 7, p743 

    In this paper we study the steady state availability of main k-out-of-n: F and secondary subsystems. When more than k units of main subsystem fail, then the main subsystem shuts off the secondary subsystem. The life time distributions of the main units and that of secondary subsystem are...

  • The Asymptotic Behavior for Second-Order Neutral Stochastic Partial Differential Equations with Infinite Delay. Huabin Chen // Discrete Dynamics in Nature & Society;2011, Special section p1 

    By establishing two Lemmas, the exponential stability and the asymptotical stability for mild solution to the second-order neutral stochastic partial differential equations with infinite delay are obtained, respectively. Our results can generalize and improve some existing ones. Finally, an...

  • Two-variable Hermite Polynomial State and Its Wigner Function. Xiang-Guo Meng; Ji-Suo Wang; Bao-Long Liang // International Journal of Theoretical Physics;Nov2009, Vol. 48 Issue 11, p3268 

    In this paper we obtain the Wigner functions of two-variable Hermite polynomial states (THPS) and their marginal distribution using the entangled state |ξ〉 representation. Also we obtain tomogram of THPS by virtue of the Radon transformation between the Wigner operator and the...

  • Existence of Nonoscillatory Solutions for System of Higher Order Neutral Differential Equations with Distributed Delay. Candan, T.; Geçgel, A. M. // Journal of Computational Analysis & Applications;Jan2015, Vol. 18 Issue 1, p266 

    This article contains some sufficient conditions for the existence of nonoscillatory solutions for the systems of higher order neutral differential equations. The Banach contraction principle is used to prove results and examples are given to illustrate applicability of results.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics